# SDR UALA2012080604183

- Difficulty date: August 5, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR SKIN HAS TWO DRILL MARKS 24 INCHES FROM BOTTOM, AND 1 INCH FROM TRAILING EDGE.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 52-30-01 REPAIR 4.
